# SDR UIEA2017102502025

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 312T236012
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAN AIR VALE SENSE LINES DAMAGED. NR 2 PYLON FAN AIR VALVE SENSE LINES REPLACED.
